# SDR 98FDEA00271

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353520
- Condition: Corroded
- Location: Bs 520-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0842, FOUND CORROSION ON STRINGER 1, BS 520 TO 740.  *S/D*  REMOVED CORROSION ON STRINGER, EVALUATED DAMAGE.  REMOVED 2 DAMAGED SECTIONS AND INSTALLED 2 NEW SECTIONS OF STRINGER AT STR 1, BS 440 TO 570 AND BS 650 TO 740 IAW FED-EX SRM 53-10-3 FIG 3.
